# SDR SWAA031340

- Difficulty date: June 15, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 67,674 hours, 74,264 cycles
- Engine: Pwa JT8D15A
- Engine time: 66,481 hours, 74,507 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP, FOUND BENT FAN BLADES (6 EA) ON NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENG PER MM.
